# SDR KCSA202207221093

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 92,004 hours, 28,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX WEB AT STA 610 RBL 44 SHOWS EVIDENCE OF CORROSION
